Results 1 to 9 of 9

Thread: RLT causing vomiting?

  1. #1

    Join Date
    Sep 2007
    Location
    Brisbane
    Posts
    5,729

    Question RLT causing vomiting?

    I started taking RL tablets tonight, 4 x 300 mg, in preparation for labour.



    Within hours I had vomited up all my stomach contents. Bean has also gone absolutely crazy with her movements and I have more BH. Is this normal?

    I took 1/3 of the daily dose.

    Might quit RL tablets for a while... unless something else can cause this? Seems a bit odd that it started within hours.

    Anyone else gotten sudden vomiting on RLT?

  2. #2

    Join Date
    Mar 2006
    Location
    Getting to know Brisbane all over again
    Posts
    2,047

    Default

    never vomitted but wanted too - erg! that stuff is awful but I drank the tea and yes it did make me feel a little ill but I ut it down to the amount of liquid I had just sculled and existing MS. Yes I got increase BH and movement a little while after taking it - I thought that was it doing it's thing.

    I was always told to do it slowly so 1 cup a day for the first week, then two cups a day (morning and night) and three cups a day etc. Maybe start on one tablet for a few days or take them further apart One in the morning etc

  3. #3

    Default

    It doesn't make me vomit or even make me feel sick at all. Could it have been something else?

    The RLT tablets I have (blackmores) say to take with meals. If you didn't do that last night, maybe it's worth trying one with a meal in a day or two, see what happens.

  4. #4

    Join Date
    Sep 2007
    Location
    Brisbane
    Posts
    5,729

    Default

    I took the blackmores ones, with dinner. Oh well, I guess I won't be able to figure out if it was the RL tablets or dinner.

  5. #5

    Join Date
    Jan 2005
    Location
    cowtown
    Posts
    8,276

    Default

    Ive never used the tablets, only drunk the tea dn had raspberry leaf used in herbals mixes. I must be abnormal, lol, cos I love the taste of the tea and drink it all the time when Im not pg.
    Maybe u just dont play well together, its a bit of a conincidence for it to have been something else and then gone away again...I mean if it was gastro or something you'd think it would still be around..

  6. #6

    Join Date
    Apr 2007
    Location
    Inner South East suburbs Melbourne
    Posts
    1,213

    Default

    How upsetting for you!

    I never have nausea with RLT. I take it for irritable uterus and I get fewer BH when I'm drinking it, but i know that some women can get more BH. And if there are more contractions, then that will irritate the baby a little. I think that if you are feeling very unwell or are noticing strong reactions to it, you shouldn't take it any more.

    I keep reading that people hate the tea, but I love it, I find it very refreshing!

  7. #7

    Default

    My midwife told me not to start taking them until 36 weeks as it can trigger labour very quickly in a small number of people.

    Hope this isn't the case for you though

  8. #8

    Join Date
    Jun 2008
    Location
    Queensland
    Posts
    342

    Default

    I just started these a couple of days ago and was feeling really sick all day. I don't know if it's related because i still have morning sickess. They haven't effected my BHs at all.

  9. #9

    Join Date
    Jul 2004
    Posts
    5,756

    Default

    Maybe you are allergic to it?

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •